# SDR SWAA2017041813199

- Difficulty date: April 6, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 52,087 hours, 30,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 278-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER SURFACE FLANGE CRACKED BETWEEN BS 278 TO 294, BL 0.     R & R THE FLOOR SUPPORT IAW SRM AND DWG.
